{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,9,21]],"date-time":"2026-09-21T02:39:09Z","timestamp":1789958349681,"version":"4.0.1"},"reference-count":12,"publisher":"Elsevier BV","issue":"4","license":[{"start":{"date-parts":[[2020,12,1]],"date-time":"2020-12-01T00:00:00Z","timestamp":1606780800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2020,7,2]],"date-time":"2020-07-02T00:00:00Z","timestamp":1593648000000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc-nd\/4.0\/"}],"content-domain":{"domain":["elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["African Journal of Emergency Medicine"],"published-print":{"date-parts":[[2020,12]]},"DOI":"10.1016\/j.afjem.2020.06.014","type":"journal-article","created":{"date-parts":[[2020,7,10]],"date-time":"2020-07-10T12:40:40Z","timestamp":1594384840000},"page":"284-287","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":10,"title":["Rapid reversal of vasoplegia with methylene blue in calcium channel blocker poisoning"],"prefix":"10.1016","volume":"10","author":[{"given":"Biplab K.","family":"Saha","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Alyssa","family":"Bonnier","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Woon","family":"Chong","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"issue":"4","key":"10.1016\/j.afjem.2020.06.014_bb0005","doi-asserted-by":"crossref","first-page":"431","DOI":"10.1016\/0002-9343(93)90314-F","article-title":"Verapamil intoxication: a literature review of overdoses and discussion of therapeutic options","volume":"95","author":"Hofer","year":"1993","journal-title":"Am J Med"},{"issue":"19","key":"10.1016\/j.afjem.2020.06.014_bb0010","doi-asserted-by":"crossref","first-page":"1447","DOI":"10.1056\/NEJM199911043411907","article-title":"Calcium-antagonist drugs","volume":"341","author":"Abernethy","year":"1999","journal-title":"N Engl J Med"},{"issue":"3","key":"10.1016\/j.afjem.2020.06.014_bb0015","doi-asserted-by":"crossref","first-page":"301","DOI":"10.1080\/15563650601072233","article-title":"Acute amlodipine overdose treated by high dose intravenous calcium in a patient with severe renal insufficiency","volume":"45","author":"Hung","year":"2007","journal-title":"Clin Toxicol Phila Pa"},{"issue":"11","key":"10.1016\/j.afjem.2020.06.014_bb0020","doi-asserted-by":"crossref","first-page":"1570","DOI":"10.1016\/S0002-9149(97)90000-X","article-title":"Use of glucagon for acute intravenous diltiazem toxicity","volume":"79","author":"Mahr","year":"1997","journal-title":"Am J Cardiol"},{"issue":"11","key":"10.1016\/j.afjem.2020.06.014_bb0025","doi-asserted-by":"crossref","first-page":"2019","DOI":"10.1007\/s00134-007-0768-y","article-title":"Relative safety of hyperinsulinaemia\/euglycaemia therapy in the management of calcium channel blocker overdose: a prospective observational study","volume":"33","author":"Greene","year":"2007","journal-title":"Intensive Care Med"},{"issue":"3","key":"10.1016\/j.afjem.2020.06.014_bb0030","doi-asserted-by":"crossref","first-page":"e306","DOI":"10.1097\/CCM.0000000000002087","article-title":"Experts consensus recommendations for the management of calcium channel blocker poisoning in adults","volume":"45","author":"St-Onge","year":"2017","journal-title":"Crit Care Med"},{"issue":"1","key":"10.1016\/j.afjem.2020.06.014_bb0035","doi-asserted-by":"crossref","first-page":"55","DOI":"10.5847\/wjem.j.1920-8642.2019.01.009","article-title":"Hemodynamic improvement using methylene blue after calcium channel blocker overdose","volume":"10","author":"Ahmed","year":"2019","journal-title":"World J Emerg Med"},{"issue":"4","key":"10.1016\/j.afjem.2020.06.014_bb0040","doi-asserted-by":"crossref","first-page":"718","DOI":"10.1161\/01.HYP.32.4.718","article-title":"Calcium channel blockade enhances nitric oxide synthase expression by cultured endothelial cells","volume":"32","author":"Ding","year":"1998","journal-title":"Hypertension"},{"issue":"4","key":"10.1016\/j.afjem.2020.06.014_bb0045","doi-asserted-by":"crossref","first-page":"1063","DOI":"10.1016\/j.jtcvs.2010.01.048","article-title":"Dual actions of cilnidipine in human internal thoracic artery: inhibition of calcium channels and enhancement of endothelial nitric oxide synthase","volume":"141","author":"Fan","year":"2011","journal-title":"J Thorac Cardiovasc Surg"},{"issue":"4","key":"10.1016\/j.afjem.2020.06.014_bb0050","doi-asserted-by":"crossref","first-page":"517","DOI":"10.4103\/0970-9185.74599","article-title":"Methylene blue: revisited","volume":"26","author":"Ginimuge","year":"2010","journal-title":"J Anaesthesiol Clin Pharmacol"},{"key":"10.1016\/j.afjem.2020.06.014_bb0055","article-title":"Methylene blue reverses recalcitrant shock in \u03b2-blocker and calcium channel blocker overdose","volume":"2013","author":"Aggarwal","year":"2013","journal-title":"Case Reports"},{"issue":"4","key":"10.1016\/j.afjem.2020.06.014_bb0060","doi-asserted-by":"crossref","first-page":"289","DOI":"10.1097\/00045391-200307000-00009","article-title":"Methylene blue","volume":"10","author":"Clifton","year":"2003","journal-title":"Am J Ther"}],"container-title":["African Journal of Emergency Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S2211419X20300677?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S2211419X20300677?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2022,11,2]],"date-time":"2022-11-02T08:06:33Z","timestamp":1667376393000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S2211419X20300677"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2020,12]]},"references-count":12,"journal-issue":{"issue":"4","published-print":{"date-parts":[[2020,12]]}},"alternative-id":["S2211419X20300677"],"URL":"https:\/\/doi.org\/10.1016\/j.afjem.2020.06.014","relation":{},"ISSN":["2211-419X"],"issn-type":[{"value":"2211-419X","type":"print"}],"subject":[],"published":{"date-parts":[[2020,12]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Rapid reversal of vasoplegia with methylene blue in calcium channel blocker poisoning","name":"articletitle","label":"Article Title"},{"value":"African Journal of Emergency Medicine","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.afjem.2020.06.014","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2020 African Federation for Emergency Medicine. Publishing services provided by Elsevier.","name":"copyright","label":"Copyright"}]}}